ON THE EXISTENCE AND STABILITY OF PERIODIC SOLUTION FOR BAM NEURAL NETWORKS WITH DELAYS
Journal Title: Journal of Science And Arts - Year 2009, Vol 10, Issue 1
Abstract
The purpose of this paper is to present some sufficient conditions ensuring existence, uniqueness and global stability of almost periodic solution of the BAM neural networks with variabile coefficients and delays, by using the Banach fixed point theorem and construnting suitable Lyapunov function.
Authors and Affiliations
Ioana Daraban
THE POSSIBILITY TO USE A NUCLEAR REACTOR AS SOURCE OF ENERGY FOR A JET ENGINE
It had investigated the possibility to use a nuclear reactor for airplanes propulsion. The 2 possible solutions for a nuclear jet engine are: the direct cycle (where the fluid pass through the reactor's core) and the ind...
ON PARTIAL QUASI-BILINEAR GENERATING FUNCTIONS INVOLVING MODIFIED LAGUERRE POLYNOMIALS
In this note we have shown the existence of more general generating relation from the existence of a partial quasi-bilinear generating relation by using group theoretic method. Some particular cases of interest are also...
CLASSICAL AND QUANTUM COMMUNICATIONS IN GRID COMPUTING
The Quantum Crypted GRID Port developed under the D11-044 QUANTGRID project financed by the Romanian Center for Programme Management CNMP is presented: specifically the technology developed and the proprietary software u...
ESTIMATES FOR e[sup]x[/sup]-(1+x/t)[sup]t[/sup] AND APPLICATIONS
The aim of this paper is to give a short proof of an inequality bounding ex-(1+x/t)t, stated in [1]. Also some improvements are given.
COMPUTERIZED SYSTEM FOR CONTROLLING PACKAGE ENCASING IN THE FOOD INDUSTRY
The computerized system for controlling package encasing in the food industry is an integrated system of computing and control created for a total control of the encasing of the canned product. Thus, there shall be measu...